# SDR GTIA201311071028

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 20,106 hours, 12,768 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Dislodged
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OXYGEN MASK FELL DURING LANDING.  PERFORMED OPS CHECK OF MANUAL RELEASE. OPS CHECKED GOOD.
